# SDR HALA2018101800526

- Difficulty date: October 18, 2018
- Submitted: October 18, 2018
- Operation: Air carrier
- Aircraft: N392HA
- Make and model: Airbus A330-243
- Aircraft serial: 1404
- Aircraft time: 24,134 hours, 3,877 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Roller Tray
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO ROLLER TRAY FR65 TO FR68 +Y301 HAS CORROSION EVIDENT. ROLLER TRAY REMOVED IAW MM 25-51-21 R61.05 IAW CMM 25-51-83 REV4. CORROSION ON FLANGE BLENDED AROUND FASTENER HOLES. BLEND EXCEEDS ALLOWABLE LIMITS. EVIDENCE OF (LEVEL 2) CORROSION STILL PRESENT IN RADIUS & UNABLE TO REMOVE VIA MECHANICAL METHODS. SALVAGED COMPONENTS & HARDWARE TRANSFERRED TO REPLACEMENT TRAY IAW CMM 25-51-83 R4 REPLACEMENT ROLLER TRAY INSTALLED IAW MM 25-51-21 R62.
